# SDR 2002UALA01406

- Difficulty date: August 31, 2002
- Submitted: September 24, 2002
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 9,845 hours, 3,121 cycles
- Engine: Pwa PW4052
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4040800906
- Part serial: 90072314
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FIRST OFFICERS AIR DATA COMPUTER FAILED.  FIRST OFFICER AIR DATA INSTRUMENT FLUCTUATING, RUDDER RATIO AND AILERON LOCKOUT EICAS MESSAGE DISPLAYED.  REPLACED THE FIRST OFFICER AIR DATA COMPUTER.  CONFIRMED THE FAULT, UNIT SENT TO THE MANUFACTURER FOR EVALUATION DUE TO PREVIOUS FAILURES.
